Monistat 7 - I am on the depo shot & I believe this is why I've been getting yeast infections this?
- 27 Apr 2015 by Nerd420
- 17 May 2015
- monistat, monistat 7, infections, yeast infection, depo injection, depo, infection
You probably aren't getting rid of it. See your dr for treatment. It might not even be yeast. Any hormones can change the ph in your vagina which can cause it to overgrow.
I am having the same problem and think it's because of the depo shot. Another side effect I am dealing with from the depo shot is hair loss.. if anyone knows how to make all this itching and hair loss stop, please let me know... I can't take it anymore
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 2 answers
Posted 29 Sep 2013 • 1 answer
Posted 25 Mar 2014 • 2 answers
Posted 11 Dec 2014 • 2 answers
Posted 28 Apr 2015 • 2 answers